# SDR DALA2025101007439

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,645 hours, 25,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR UNABLE TO ARM SLIDE.  FOUND EXCESSIVE AMOUNT OF GREASE IN GIRT BAR FITTINGS, HENCE RETAINING DEBRIS. REMOVED DEBRIS & GREASE & OPS CHECK ARMING DOOR FUNCTION PER B757 AMM 51-11. (7860996)
